# SDR COMA0160798

- Difficulty date: October 10, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N951CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7091
- Aircraft time: 13,834 hours, 12,901 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT #5648 - CONFIG SPOILER MESSAGE DURING T/O.  SPOILERS OPERATED NORMAL, AIRCRAFT RETURNED TO THE GATE.RESET SPOILER SYSTEM, NO FAULTS WERE FOUND.
